MathSciNet Relay Station
MathSciNet bibliographic data
MR569993 34B15
Sadyrbaev, F. Ž. Ljapunov functions and the solvability of the first boundary value problem for an ordinary second-order differential equation. (Russian) Differentsialʹnye Uravneniya 16 (1980), no. 4, 629–634, 764.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement